Announcement

Collapse
No announcement yet.

Switching from Vicodin ES to Tramadol

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    oops. I am sorry about that, someone resurrected an old thread and I mindlessly responded with blinders on. I did know that Raven passed away. Thanks, metronycguy for the reminder.

    Comment


    • #17
      My doctor switched me from percocet ( 5 mg 6 times a day) to tramadol (50 mg 6 times a day) yesterday. Since then haven't been far from the toilet. Is the switch causing withdrawal symptoms? I don't think I had a high dosage but I've been taking the percocet for over a year. Any help is appreciated.

      Comment


      • #18
        Originally posted by beccawfc View Post
        My doctor switched me from percocet ( 5 mg 6 times a day) to tramadol (50 mg 6 times a day) yesterday. Since then haven't been far from the toilet. Is the switch causing withdrawal symptoms? I don't think I had a high dosage but I've been taking the percocet for over a year. Any help is appreciated.
        A common side effect of opiate withdrawal is diarrhea, your doctor is an idiot for not tapering you off the percocet.

        Comment


        • #19
          Tramadol is not a true opiate but it does act on the opiate receptors in the brain and has been officially moved to Schedule II Opiod Narcotic status according to what i just pulled up on the database,so since the Fentanyl Transdermal Patch is not for patients who have never taken an opiate maybe this is her intro and then she is going to be switched to the 12.5 MCG Fentanyl to start it would seem to be logical but i am not a Doctor if i was we would all have what we need, the respect we deserve, and the Honor of knowing that God did this to us so the rest of the world could keep up with us !! .

          Comment

          Working...
          X